# SDR U2RA2025011100069

- Difficulty date: January 5, 2025
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428F
- Aircraft serial: 25238
- Aircraft time: 115,213 hours, 17,460 cycles
- System (JASC): 5200 · Doors
- Part: Reservoir
- Part number: 12701564
- Part serial: ALT1833683
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION AT LEVEL 5 AEROSPACE KCNW, IT WAS FOUND THAT EMERGENCY POWER RESERVOIR P/N: 1270156-4 S/N: ALT183-3683 HAS LOW PRESSURE. EMERGENCY POWER RESERVOIR P/N: 1270156-4 S/N: ALT183-3683 WAS REMOVED AND REPLACED ON NR 0072 UNDER LEVEL 5 AEROSPACE WORK ORDER NO. SV0002.
